# SDR UALA2013040202128

- Difficulty date: April 1, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 85,158 hours, 13,500 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Failed
- Location: Galley Cart
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

P52 PIGTAIL SMOKING AND VERY HOT.   ISOLATED BY PULLING CIRCUIT BREAKER AND DISCONNECTED PIGTAIL.  SMOKE STOPPED AND PIGTAIL COOLED.  NO ADDITIONAL ISSUES NOTED ALL LIGHTS OPERATING & GALLEY SYS NORMAL.  SMOKE IN CABIN COND INSP ACCOMPL ACC AMM 05-51-56.  CART CONTROLLER DEACTIVATED.  REPLACED PIGTAILS ATP5.  ACCOMPLISHED OPS CHECK WITH CART CONTROLLER TESTER, OPS CHECKED GOOD.
